# SDR ABXA2017215016

- Difficulty date: February 15, 2017
- Submitted: April 20, 2017
- Operation: Air carrier
- Aircraft: N769AX
- Make and model: Boeing 767281
- Aircraft serial: 22787
- Aircraft time: 58,764 hours, 44,059 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tee Fitting
- Part number: 145T86292
- Condition: Corroded
- Location: Bs 960
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEEL BEAM INTERCOSTAL HAS CORROSION AT BS 960.  REMOVED AND REPLACED INTERCOSTAL TEE IAW SRM 51-40-02.  AIRCRAFT WAS GROUNDED.
